| Model Number |
2598-07-435 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the stem impactor that was stuck in the handle and will not come loose.Upon breaking down instruments post op after multiple attempts, could not break free the inserter or inserter handle.This did not delay surgery as surgery was over.No one was injured.Returning it for inspection.
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation (nc search) was performed for the finished device product code - 259807435, lot number - mt103627, and no non-conformances / manufacturing irregularities were identified.H6 clinical code: device-device incompatibility (a1702) captures jammed/seized and unable to disassemble.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d9.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: h3.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was returned for analysis.Visual analysis of the device revelated that the insert shaft is unable to be disassembled to the insert handle.The reported condition was confirmed.Was found inability to disengage mating devices due to being stuck together.Also a little nicks were found in the surface of the device.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : a manufacturing record evaluation (nc search) was performed for the finished device product code - 259807435, lot number - mt103627, and no non-conformances / manufacturing irregularities were identified.